# SDR AALA202208296979

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 68,992 hours, 26,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT UNDER SEAT 9D FELL OFF DURING BOARDING AND IS INOPERATIVE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
